# SDR UIEA2025112201321

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 107,736 hours, 18,901 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 4817C
- Condition: Warning Message
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STARTER CUTOUT MSG.  R & R ENG NR 1 ENG START VALVE IAW AMM 80-11-01. OPS CHECKED GOOD,  NO FAULTS NOTED.  ENG 1 START VALVE STATUS MSG CLEARED.
